# SDR P5CA9600479

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO E AND E COMPARTMENT RIB FOR CANNON PLUGS BETWEEN RIGHT AND CENTER SECTION SUPPORT BRACKET BROKEN.  REPLACED PER BOEING SRM 51-10-01.
